... but their was a mix up w/ the pharmacy and I will be off of my pills for 4 days by the time I get my medicines. Has anyone experienced anything like this and if so do you think it will interfere w/ my results?
I have been on Epclusa for 8 weeks now. I’m supposed to be starting my last 4 weeks of treatment...
Added 8 Oct 2017:
I really getting concerned now bc it never did come in the mail yesterday so it will bec4 days since I’ve had my dose b4 I can even talk to anyone ..which will Be tomorrow, but more than likely since it didn’t arrive they will have to send it again so it will end up being 5 days w/ out . Im really concerned considering it’s this late in the game . Also I feel awful today . Do u think that’s normal ? Just bc my body is use to the meds now and I haven’t had it ? Im really frustrated w/ my doctor / pharmacy for letting this happen. Any ideas of why I just feel so blah ? Thank you very much for caring enough to respond .
- Epclusa Information for Consumers
- Epclusa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epclusa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2017 • 3 answers
Epclusa - Why is the treatment 12-weeks when Harvoni can be 8 weeks? I'm having serious depression &
Posted 20 Aug 2017 • 4 answers
Posted 20 Oct 2017 • 0 answers
Posted 20 Dec 2017 • 1 answer
Posted 13 days ago • 0 answers